# SDR SIMA201805254002

- Difficulty date: May 24, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 29,126 hours, 26,861 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI,  UNDER BRAKING ONE OR MORE BRAKE WOULD RELEASE,  RE-ENGAGE THEN RELEASE,  EVEN UNDER LIGHT BRAKING AT ALL SPEEDS WHILE TAXIING.  RAN BRAKE ANALYZER IAW AMM 32-41-00, TESTED GOOD,  ACFT RETURN TO SERVICE
